MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Model Number MS25510
Medical Device Problem Code Flare or Flash (2942)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of this investigation.
 
Event or Problem Description
It was reported that the infinity p2500 power supply caused a short circuit, as a result of which the power briefly failed in the affected room, sparks and small amounts of smoke were noted.No adverse patient impact was reported.The power supply was immediately taken out of service, dismantled for further investigation and secured so that the device can be sent in for closer examination.A new power supply unit has already been installed at the customer's site.The infinity acute care system (iacs) includes an infinity medical cockpit paired with an infinity m540 bedside monitor.The infinity p2500 power supply (ms22277, serial#: (b)(4) is the dedicated power source and networking hub for the infinity m540 patient monitor and infinity medical cockpit.
 
Event or Problem Description
It was reported that the infinity p2500 power supply caused a short circuit, as a result of which the power briefly failed in the affected room, sparks and small amounts of smoke were noted.No adverse patient impact was reported.The power supply was immediately taken out of service, dismantled for further investigation and secured so that the device can be sent in for closer examination.A new power supply unit has already been installed at the customer's site.The infinity acute care system (iacs) includes an infinity medical cockpit paired with an infinity m540 bedside monitor.The infinity p2500 power supply (ms22277, serial # (b)(6)) is the dedicated power source and networking hub for the infinity m540 patient monitor and infinity medical cockpit.
 
Additional Manufacturer Narrative
The power supply was received at draeger for analysis.Visual inspection showed no obvious signs of damage.The device was manufactured on 05may2014, making it over 8 years old.When plugged in, the power supply failed to power on.Upon opening the power supply, root cause was identified as a shorted electrical component.Due to the resulting damage to surrounding components on the board, the specific component that failed cannot be identified.The singe pattern found does not show a pathway escaping the internal enclosure of the circuit board.As the unit was over 8 years old at the time of the component failure, this is not considered an early failure or a design issue.Review of the complaint database shows this as an isolated case.H3 other text : see h10.

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
6 tech drive
andover MA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
6 tech drive
andover MA
MDR Report Key15530101
Report Number1220063-2022-00017
Device Sequence Number14086582
Product Code MHX
UDI-Device Identifier04049098054409
UDI-Public04049098054409
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMS25510
Device Catalogue NumberMS22277
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/26/2022
Supplement Date Received by Manufacturer12/02/2022
Initial Report FDA Received Date10/03/2022
Supplement Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/05/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown